RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2017, Volume 29, Issue 3, Pages 133–143 (Mi dm1454)  

Asymptotic behavior of functions$\Omega(k; n)$ and $\omega(k; n)$ relatedto the number of prime divisors

A. V. Shubin

Moscow Institute of Physics and Technology (State University), Dolgoprudny, Moscow region

Abstract: This article is related to the average estimates of numerical functions $\Omega(k; n)$ and $\omega(k; n)$ connected with the number of prime divisors of $n$ with limited multiplicity.

Keywords: functions of prime divisors, divisor multiplicity, fractional part, density theorem.

DOI: https://doi.org/10.4213/dm1454

Full text: PDF file (447 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2019, 29:2, 121–129

Bibliographic databases:

UDC: 511.335
Received: 24.07.2016

Citation: A. V. Shubin, “Asymptotic behavior of functions$\Omega(k; n)$ and $\omega(k; n)$ relatedto the number of prime divisors”, Diskr. Mat., 29:3 (2017), 133–143; Discrete Math. Appl., 29:2 (2019), 121–129

Citation in format AMSBIB
\Bibitem{Shu17}
\by A.~V.~Shubin
\paper Asymptotic behavior of functions$\Omega(k; n)$ and $\omega(k; n)$ relatedto the number of prime divisors
\jour Diskr. Mat.
\yr 2017
\vol 29
\issue 3
\pages 133--143
\mathnet{http://mi.mathnet.ru/dm1454}
\crossref{https://doi.org/10.4213/dm1454}
\elib{http://elibrary.ru/item.asp?id=29887807}
\transl
\jour Discrete Math. Appl.
\yr 2019
\vol 29
\issue 2
\pages 121--129
\crossref{https://doi.org/10.1515/dma-2019-0011}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000465304800004}


Linking options:
  • http://mi.mathnet.ru/eng/dm1454
  • https://doi.org/10.4213/dm1454
  • http://mi.mathnet.ru/eng/dm/v29/i3/p133

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дискретная математика
    Number of views:
    This page:170
    References:13
    First page:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020